MathSciNet Relay Station
MathSciNet bibliographic data
MR1348735 58F25 (34C35 54H20 58F12)
Hurley, Mike Chain recurrence, semiflows, and gradients. J. Dynam. Differential Equations 7 (1995), no. 3, 437–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement